# SDR UHLA201602040024

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 25,061 hours, 22,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bar
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAR DAMAGED AND OUT OF RIG FOR PASSENGER DOOR AIR STAIRS.  R & R THE  BAR IAW AMM 52-10-01.
